DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1534

Title: Optimal smoothing for continuous-time systems with multiple time delays
Authors: Biswas, K
Mahalanabis, A
Keywords: smoothed state estimate
error covariances
discretization
state augmentation
dediscretization
Issue Date: 1972
Citation: Automatic Control, IEEE Transactions on, 17(4), 572 - 574
Abstract: Equations for the smoothed state estimate and for the error covariances of a continuous-time system with multiple time delays, based on observations involving time delays, are derived through a combination of discretization, state augmentation, and subsequent dediscretization procedures.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1534
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
biswasopt1972.pdf46.22 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback